Alert archive / Washington / Wind Advisories in 2008

Wind Advisory 7, NWS Spokane, WA

September 8, 200810 counties in Washington; Bonner County, Boundary County, Kootenai County, Idaho

NWS Spokane, WA issued this wind advisory at Sep 8, 2008, 2:45 PM PDT for 10 counties in Washington; Bonner County, Boundary County, Kootenai County, Idaho. It took effect at Sep 9, 2008, 10:36 AM PDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Sep 8, 2008, 2:45 PM PDT (21:45 UTC)
In effect from
Sep 9, 2008, 10:36 AM PDT
Expired
Sep 9, 2008, 9:12 PM PDT
In force
11 hr
Issued by
NWS Spokane, WA

Counties Bonner County, ID, Boundary County, ID, Kootenai County, ID, Adams County, WA, Chelan County, WA, Douglas County, WA, Ferry County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA

The radar

The Spokane radar (KOTX), 57 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 9.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2008-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2008-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1936 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KOTX 082145
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
245 PM PDT MON SEP 8 2008


WAZ034-035-041-044-090630-
/O.NEW.KOTX.WI.Y.0007.080909T2100Z-080910T0500Z/
MOSES LAKE AREA-UPPER COLUMBIA BASIN-WENATCHEE AREA-
WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR...
COULEE CITY...WENATCHEE...CHELAN...ENTIAT...CASHMERE...
WATERVILLE...MANSFIELD
245 PM PDT MON SEP 8 2008

...WIND ADVISORY IN EFFECT FROM 2 PM TO 10 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 10 PM PDT TUESDAY. 

THERE IS THE POTENTIAL FOR STRONG WINDS TUESDAY AFTERNOON AND
EVENING OVER THE WENATCHEE AND UPPER COLUMBIA BASIN REGION AS A
VIGOROUS COLD FRONT TRACKS SOUTH OUT OF BRITISH COLUMBIA. SUSTAINED
WINDS OF 30 MPH AND GUSTS TO NEAR 45 MPH IS LIKELY. IN ADDITION...AREAS
OF BLOWING DUST IN THE COLUMBIA BASIN MAY SIGNIFICANTLY RESTRICT
VISIBILITIES.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

WAZ043-090630-
/O.NEW.KOTX.HW.A.0002.080909T2100Z-080910T0500Z/
OKANOGAN VALLEY-
INCLUDING THE CITIES OF...OMAK...OKANOGAN...BREWSTER...
BRIDGEPORT...OROVILLE...NESPELEM
245 PM PDT MON SEP 8 2008

...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING. 

THERE IS THE POTENTIAL FOR DAMAGING WINDS TUESDAY AFTERNOON AND
TUESDAY EVENING FOR THE OKANOGAN VALLEY REGION AS A VIGOROUS COLD
FRONT TRACKS SOUTH OUT OF BRITISH COLUMBIA. SUSTAINED WINDS OF 40
MPH AND GUSTS TO NEAR 60 MPH WILL BE POSSIBLE. RESIDENTS IN OR
NEAR THE COMMUNITY OF OROVILLE SHOULD SEE THE MOST DAMAGING
WINDS...WITH LOCAL GUSTS AS HIGH AS 70 MPH NOT OUT OF THE
QUESTION.  

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS
FROM THE NATIONAL WEATHER SERVICE. THIS PRODUCT MAY BE UPGRADED TO
A WARNING. 

$$
4 follow-up statements
000 
WWUS76 KOTX 090541
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
1041 PM PDT MON SEP 8 2008

WAZ034-035-041-044-091345-
/O.CON.KOTX.WI.Y.0007.080909T2100Z-080910T0500Z/
MOSES LAKE AREA-UPPER COLUMBIA BASIN-WENATCHEE AREA-
WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR...
COULEE CITY...WENATCHEE...CHELAN...ENTIAT...CASHMERE...
WATERVILLE...MANSFIELD
1041 PM PDT MON SEP 8 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 10 PM PDT
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 10 PM PDT TUESDAY.

THERE IS THE POTENTIAL FOR STRONG WINDS TUESDAY AFTERNOON AND
EVENING OVER THE WENATCHEE AND UPPER COLUMBIA BASIN REGION AS A
VIGOROUS COLD FRONT TRACKS SOUTH OUT OF BRITISH COLUMBIA.
SUSTAINED WINDS OF 30 MPH AND GUSTS TO NEAR 45 MPH IS LIKELY. IN
ADDITION...AREAS OF BLOWING DUST IN THE COLUMBIA BASIN MAY
SIGNIFICANTLY RESTRICT VISIBILITIES.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

WAZ043-091345-
/O.CON.KOTX.HW.A.0002.080909T2100Z-080910T0500Z/
OKANOGAN VALLEY-
INCLUDING THE CITIES OF...OMAK...OKANOGAN...BREWSTER...
BRIDGEPORT...OROVILLE...NESPELEM
1041 PM PDT MON SEP 8 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING. 

THERE IS THE POTENTIAL FOR DAMAGING WINDS TUESDAY AFTERNOON AND
TUESDAY EVENING FOR THE OKANOGAN VALLEY REGION AS A VIGOROUS COLD
FRONT TRACKS SOUTH OUT OF BRITISH COLUMBIA. SUSTAINED WINDS OF
40 MPH AND GUSTS TO NEAR 60 MPH WILL BE POSSIBLE. RESIDENTS IN OR
NEAR THE COMMUNITY OF OROVILLE SHOULD SEE THE MOST DAMAGING
WINDS...WITH LOCAL GUSTS AS HIGH AS 70 MPH NOT OUT OF THE
QUESTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS FROM THE NATIONAL WEATHER SERVICE. THIS PRODUCT MAY BE
UPGRADED TO A WARNING.

$$
000 
WWUS76 KOTX 091211
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
511 AM PDT TUE SEP 9 2008

WAZ043-092100-
/O.UPG.KOTX.HW.A.0002.080909T2100Z-080910T0500Z/
/O.EXB.KOTX.WI.Y.0007.080909T2000Z-080910T0500Z/
OKANOGAN VALLEY-
INCLUDING THE CITIES OF...OMAK...OKANOGAN...BREWSTER...
BRIDGEPORT...OROVILLE...NESPELEM
511 AM PDT TUE SEP 9 2008

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PDT
THIS EVENING...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM
PDT THIS EVENING FOR THE OKANOGAN VALLEY. THE HIGH WIND WATCH IS
NO LONGER IN EFFECT.

STRONG NORTHERLY WINDS WILL DEVELOP THIS AFTERNOON IN THE OKANOGAN
VALLEY. A VIGOROUS COLD FRONT WILL CAUSE AN ABRUPT INCREASE IN
THE WIND THIS AFTERNOON. SUSTAINED WINDS OF 25 TO 35 MPH WITH
GUSTS TO 50 MPH ARE LIKELY BY LATE AFTERNOON IN THE OMAK AND
TONASKET AREAS. GUSTS AS HIGH AS 60 MPH WILL BE POSSIBLE IN WIND
PRONE SPOTS LIKE OROVILLE.

A WIND ADVISORY MEANS STRONG WINDS WILL LIKELY CAUSE TRAVEL
DIFFICULTIES. BE ALERT TO SUDDEN GUSTS OF WIND THAT COULD CAUSE
YOU TO LOSE CONTROL OF YOUR VEHICLE.

BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO LAKES AND
RIVERS. WINDS WILL MAKE OPEN WATERS ROUGH AND HAZARDOUS BY EARLY
THIS AFTERNOON ON OMAK LAKE AND ON OSOYOOS LAKE. PLAN TO GET OFF
THE LAKE BY EARLY AFTERNOON...AND STAY CLOSE TO SHORE OR AROUND
PROTECTED AREAS.

$$

WAZ034-035-041-044-092100-
/O.EXT.KOTX.WI.Y.0007.080909T2200Z-080910T0500Z/
MOSES LAKE AREA-UPPER COLUMBIA BASIN-WENATCHEE AREA-
WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR...
COULEE CITY...WENATCHEE...CHELAN...ENTIAT...CASHMERE...
WATERVILLE...MANSFIELD
511 AM PDT TUE SEP 9 2008

...WIND ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM
PDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
10 PM PDT THIS EVENING FOR THE WENATCHEE AND MOSES LAKE
AREAS...AND FOR THE UPPER COLUMBIA BASIN.

STRONG WINDS ARE LIKELY LATE THIS AFTERNOON AND EVENING IN THE
WENATCHEE...MOSES LAKE...EPHRATA...MANSFIELD...WILBUR...AND
RITZVILLE AREAS. A STRONG COLD FRONT WILL MOVE THROUGH CENTRAL AND
EASTERN WASHINGTON LATE THIS AFTERNOON BRINGING STRONG WEST WINDS
TO THE REGION. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 
45 MPH WILL BE POSSIBLE LATE IN THE AFTERNOON THROUGH THIS
EVENING.

A WIND ADVISORY MEANS STRONG WINDS WILL LIKELY CAUSE TRAVEL
DIFFICULTIES. BE ALERT TO SUDDEN GUSTS OF WIND THAT COULD CAUSE
YOU TO LOSE CONTROL OF YOUR VEHICLE. STRONG WINDS MAY PRODUCE
AREAS OF BLOWING DUST ALONG PORTIONS OF HIGHWAY 2 BETWEEN
WATERVILLE AND WILBUR...AND ALONG PORTIONS OF INTERSTATE 90 FROM
MOSES LAKE TO SPRAGUE.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

$$
000 
WWUS76 KOTX 091736 AAB
NPWOTX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SPOKANE WA
1036 AM PDT TUE SEP 9 2008

IDZ001-WAZ037-038-100600-
/O.EXB.KOTX.WI.Y.0007.080909T2100Z-080910T0600Z/
NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COLVILLE...DEER PARK...CHEWELAH...NEWPORT...
KETTLE FALLS...REPUBLIC...INCHELIUM
1036 AM PDT TUE SEP 9 2008

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING. 

VERY WINDY WEATHER IS EXPECTED TO DEVELOP THIS AFTERNOON AND
EVENING AS A STRONG COLD FRONT TRACKS SOUTH ACROSS THE REGION...AND
ACCOMPANIES A LINE OF SHOWERS AND THUNDERSTORMS AS WINDS SHIFT TO
THE NORTH AND INCREASE IN STRENGTH. THE GUSTIEST WINDS WILL ACCOMPANY
THE BAND OF SHOWERS AND THUNDER AS IT SHIFTS SOUTH ACROSS
NORTHEAST WASHINGTON AND THE NORTH IDAHO PANHANDLE...WITH
SUSTAINED WINDS OF 30 MPH...AND GUSTS TO 45 MPH...LIKELY.

A WIND ADVISORY MEANS STRONG WINDS WILL LIKELY CAUSE TRAVEL
DIFFICULTIES. BE ALERT TO SUDDEN GUSTS OF WIND THAT COULD CAUSE
YOU TO LOSE CONTROL OF YOUR VEHICLE. STRONG WINDS MAY PRODUCE
AREAS OF BLOWING DUST ALONG PORTIONS OF HIGHWAY 2 BETWEEN
WATERVILLE AND WILBUR...AND ALONG PORTIONS OF INTERSTATE 90 FROM
MOSES LAKE TO SPRAGUE.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

$$

IDZ002-WAZ036-100600-
/O.EXB.KOTX.WI.Y.0007.080910T0000Z-080910T0600Z/
COEUR DALENE AREA-SPOKANE AREA-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
SPOKANE...CHENEY...DAVENPORT...ROCKFORD
1036 AM PDT TUE SEP 9 2008

...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING. 

VERY WINDY WEATHER IS EXPECTED TO DEVELOP LATE THIS AFTERNOON AND
EVENING AS A STRONG COLD FRONT TRACKS SOUTH ACROSS THE REGION AND
ACCOMPANIES A LINE OF SHOWERS AND THUNDERSTORMS. EXPECT WINDS TO
SHIFT TO THE NORTH AND INCREASE IN STRENGTH BY EARLY THIS EVENING.
THE GUSTIEST WINDS WILL ACCOMPANY THE BAND OF SHOWERS AND THUNDER
AS IT SHIFTS SOUTH ACROSS THE SPOKANE AND COEUR DALENE
AREA...WITH SUSTAINED WINDS OF 30 MPH...AND GUSTS TO 45
MPH...LIKELY.

A WIND ADVISORY MEANS STRONG WINDS WILL LIKELY CAUSE TRAVEL
DIFFICULTIES. BE ALERT TO SUDDEN GUSTS OF WIND THAT COULD CAUSE
YOU TO LOSE CONTROL OF YOUR VEHICLE. 

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

$$

WAZ034-035-041-043-044-100600-
/O.EXT.KOTX.WI.Y.0007.080909T2100Z-080910T0600Z/
MOSES LAKE AREA-UPPER COLUMBIA BASIN-WENATCHEE AREA-
OKANOGAN VALLEY-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR...
COULEE CITY...WENATCHEE...CHELAN...ENTIAT...CASHMERE...OMAK...
OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...NESPELEM...
WATERVILLE...MANSFIELD
1036 AM PDT TUE SEP 9 2008

...WIND ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING. 

STRONG WINDS ARE LIKELY LATE THIS AFTERNOON AND EVENING IN THE
WENATCHEE...MOSES LAKE...EPHRATA...MANSFIELD...WILBUR...AND
RITZVILLE AREAS. A STRONG COLD FRONT WILL MOVE THROUGH CENTRAL
AND EASTERN WASHINGTON LATE THIS AFTERNOON BRINGING STRONG WEST
WINDS TO THE REGION. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS
TO 45 MPH WILL BE POSSIBLE LATE IN THE AFTERNOON THROUGH THIS
EVENING.

A WIND ADVISORY MEANS STRONG WINDS WILL LIKELY CAUSE TRAVEL
DIFFICULTIES. BE ALERT TO SUDDEN GUSTS OF WIND THAT COULD CAUSE
YOU TO LOSE CONTROL OF YOUR VEHICLE. STRONG WINDS MAY PRODUCE
AREAS OF BLOWING DUST ALONG PORTIONS OF HIGHWAY 2 BETWEEN
WATERVILLE AND WILBUR...AND ALONG PORTIONS OF INTERSTATE 90 FROM
MOSES LAKE TO SPRAGUE.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

$$
000 
WWUS76 KOTX 100412
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
912 PM PDT TUE SEP 9 2008

IDZ001-002-WAZ034>038-041-043-044-100515-
/O.CAN.KOTX.WI.Y.0007.000000T0000Z-080910T0600Z/
NORTHERN PANHANDLE-COEUR DALENE AREA-MOSES LAKE AREA-
UPPER COLUMBIA BASIN-SPOKANE AREA-NORTHEAST MOUNTAINS-
OKANOGAN HIGHLANDS-WENATCHEE AREA-OKANOGAN VALLEY-
WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COEUR DALENE...POST FALLS...HAYDEN...MOSES LAKE...
EPHRATA...OTHELLO...QUINCY...RITZVILLE...GRAND COULEE...ODESSA...
WILBUR...COULEE CITY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD...
COLVILLE...DEER PARK...CHEWELAH...NEWPORT...KETTLE FALLS...
REPUBLIC...INCHELIUM...WENATCHEE...CHELAN...ENTIAT...CASHMERE...
OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...NESPELEM...
WATERVILLE...MANSFIELD
912 PM PDT TUE SEP 9 2008

...WIND ADVISORY IS CANCELLED...

WIND SPEEDS ACROSS THE EASTERN WASHINGTON AND NORTH IDAHO ARE NO
LONGER EXPECTED TO EXCEED ADVISORY CRITERIA. THUS THE NATIONAL
WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WIND ADVISORY.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Sep 8, 10:51 AM PDT, 3 hours 54 minutes earlier.

Area forecast discussion, Sep 8, 10:51 AM PDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SPOKANE WA
1051 AM PDT MON SEP 8 2008

.SYNOPSIS...
HIGH PRESSURE WILL BRING MOSTLY CLEAR SKIES AND SEASONABLY WARM
TEMPERATURES TO THE INLAND NORTHWEST TODAY. A VIGOROUS COLD FRONT
WILL MOVE THROUGH THE REGION LATE IN THE DAY ON TUESDAY. BREEZY
WINDS WILL ACCOMPANY THE PASSAGE OF THE COLD FRONT TUESDAY
EVENING...AND PORTIONS OF NORTHERN IDAHO AND NORTHEAST WASHINGTON
WILL HAVE THE CHANCE FOR SHOWERS AND THUNDERSTORMS.

&&

.PREV DISCUSSION... /ISSUED 440 AM PDT MON SEP 8 2008/

TODAY AND TONIGHT...THE RIDGE OF HIGH PRESSURE AT 500MB OVER THE
EASTERN PACIFIC HAS EFFECTIVELY BEEN FLATTENED BY A POWERFUL
TROUGH OF LOW PRESSURE MOVING THROUGH THE GULF OF ALASKA. AS OF
09Z...THE OCCLUDED FRONT ASSOCIATED WITH THE GULF OF ALASKA TROUGH
WAS MOVING THROUGH NORTHERN BRITISH COLUMBIA. HIGH LEVEL MOISTURE
ALONG THIS DECAYING FRONT WILL SPILL INTO NORTHERN WASHINGTON
TODAY IN THE FORM OF CIRRUS. THE MAJORITY OF EASTERN WASHINGTON
AND NORTHERN IDAHO SOUTH OF INTERSTATE 90 WILL BE MOSTLY
SUNNY...AND THE CLOUDS OVER THE NORTHERN HALF OF THE STATE WILL
PROBABLY DO LITTLE TO INHIBIT WARMING TODAY. EXPECT TEMPERATURES
TO BE 2 TO 3 DEGREES WARMER TODAY THAN YESTERDAY COURTESY OF WEAK
WARM ADVECTION AT 850MB AHEAD OF THE DECAYING OCCLUDED FRONT.
/GKOCH

TUESDAY THROUGH SUNDAY...LITTLE CHANGES MADE HERE. LONGWAVE RIDGE
AXIS PLACEMENT OFF IN THE VICINITY OF THE GULF OF ALASKA MAINTAINS
A NORTHWEST FLOW IN WHICH A WELL RESOLVED SHORTWAVE DROPS DOWN
THROUGH EASTERN WASHINGTON AND NORTHERN IDAHO TUESDAY INTO TUESDAY
NIGHT. THE WAVES DEPARTURE ALLOWS IMPROVEMENT IN THE FORECAST
WEDNESDAY AS THE RIDGE IN THE VICINITY TAKES ON MORE OF A FLOP
OVER/POSITIVE TILT TO IT. THIS RIDGE STICKS AROUND TO ALLOW FOR
FURTHER IMPROVEMENT AND WARMING INTO THURSDAY BUT BY FRIDAY IT IS
FLATTENED OUT A BIT AND TAKES ON MORE OF A FLAT ZONAL FLOW
APPEARANCE...WHICH STOPS THE WARMING TREND AND ALLOWS FOR THE
POSSIBILITY OF SHORTWAVES MIGRATING THROUGH THE ZONAL FLOW TO
TRIGGER SOME LIGHT SHOWERS...WHICH ARE REINTRODUCED IN THE
FORECAST FOR FRIDAY AND SATURDAY. LATEST MODELS PROMOTE THE IDEA
OF RIDGE AMPLIFICATION AND PUSH THE ZONAL FLOW AWAY TO THE NORTHER
AND EAST SUNDAY SO A TENDENCY TOWARD A DRIER AND POSSIBLY WARMER
FORECAST IS MAINTAINED FOR THAT TIME INTERVAL. /PELATTI

WE WILL CONTINUE TO MONITOR THE POTENTIAL FOR STRONG WINDS THROUGH
THE OKANOGAN VALLEY AND OVER PORTIONS OF THE WATERVILLE PLATEAU LATE
IN THE DAY ON TUESDAY. THE TRACK AND INTENSITY OF THE TROUGH AT
500MB IS A FAMILIAR PATTERN FOR STRONG WINDS FOR THE VALLEYS OF
NORTHERN WASHINGTON. THE 850MB WINDS ON THE 00Z GFS (25-30KTS) ARE
PROBABLY UNDERDONE GIVEN THE STRENGTH AND ORIENTATION OF THE 250MB
JET (90KTS) DESCENDING OUT OF SOUTHERN BRITISH COLUMBIA. THE TIGHT
SURFACE PRESSURE GRADIENT ACROSS THE OKANOGAN VALLEY...AND DEEP
COLD AIR ADVECTION IN THE LOWER TROPOSPHERE ARE ALSO SIGNATURES
INDICATING THE POTENTIAL FOR STRONG WINDS IN OMAK AND OROVILLE.
WE WILL MENTION THE POTENTIAL FOR GUSTY WINDS IN THE HAZARDOUS
WEATHER OUTLOOK...AND EXAMINE THE MODELS FURTHER TODAY FOR THE
POTENTIAL OF A WIND ADVISORY. /GKOCH

.AVIATION...
VFR WX IS EXPECTED FOR ALL TAF SITES THROUGH AT LEAST 18Z TUES.
WE WILL INTRODUCE VERY GUSTY WINDS FOR THE CORRIDOR STRETCHING
FROM KMWH TO KEAT BEGINNING AROUND 19-21Z TUE IN THE NEXT TAF
ISSUANCE. BZ

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        77  46  79  48  73  46 /   0   0   0  20   0   0
COEUR DALENE  76  43  78  47  72  42 /   0   0   0  20   0   0
PULLMAN        78  47  79  46  74  44 /   0   0   0  20   0   0
LEWISTON       84  52  84  54  80  53 /   0   0   0  10   0   0
COLVILLE       79  44  80  44  75  39 /   0   0  10  30   0   0
SANDPOINT      72  42  74  44  69  37 /   0   0  20  30  10   0
KELLOGG        73  42  74  46  69  44 /   0   0   0  30  10   0
MOSES LAKE     83  51  85  51  80  45 /   0   0   0   0   0   0
WENATCHEE      83  57  84  55  79  49 /   0   0   0   0   0   0
OMAK           84  51  84  49  80  45 /   0   0   0   0   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...NONE.
&&
Hazardous weather outlook, Sep 8, 4:18 AM PDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
418 AM PDT MON SEP 8 2008

IDZ001-WAZ037-038-043-044-091400-
NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
OKANOGAN VALLEY-WATERVILLE PLATEAU-
418 AM PDT MON SEP 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON AND NORTHEAST
WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

TODAY WILL BE MOSTLY SUNNY AND WARM AHEAD OF A COLD FRONT THAT IS
EXPECTED TO ARRIVE TUESDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS THE POTENTIAL FOR LOCALLY STRONG WINDS TUESDAY AFTERNOON
AND TUESDAY EVENING OVER PORTIONS OF NORTHERN WASHINGTON AND FAR
NORTHERN IDAHO. THE OKANOGAN VALLEY...THE WATERVILLE PLATEAU...
AND THE MOUNTAINS NORTH AND EAST OF SPOKANE COULD EXPERIENCE WIND
GUSTS OF IN EXCESS OF 35 MPH TUESDAY AFTERNOON AND TUESDAY
EVENING. WIND GUSTS MAY BE EVEN HIGHER DEPENDING ON THE SPEED AND
TRACK OF A VIGOROUS COLD FRONT DESCENDING OUT OF BRITISH COLUMBIA.
RESIDENTS IN THE COMMUNITIES OF OMAK...OROVILLE...KETTLE FALLS...
COLVILLE...CHEWELAH...MANSFIELD...AND BONNERS FERRY SHOULD MONITOR
THE FORECAST FOR TUESDAY CLOSELY.

IDZ002>004-026-027-WAZ031>036-041-042-091400-
COEUR DALENE AREA-IDAHO PALOUSE-CENTRAL PANHANDLE MOUNTAINS-
LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN-
SPOKANE AREA-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-
418 AM PDT MON SEP 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...EAST CENTRAL WASHINGTON...NORTH CENTRAL
WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 2:45 PM PDTHigh Wind WatchOTXDouglas, Okanogan14 hr
Sep 8, 2:52 PM PDTFire Weather WatchOTX16 hr

Nearby

Wind Advisories in Washington, 2008Wind Advisories in Idaho, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.